# SDR SWAA111584A

- Difficulty date: March 7, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 14,385 hours, 8,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, RT EMERGENCY LIGHT BATTERIES FAILED CAPICITY TEST.  REMOVED AND REPLACED ALL EMERGENCY LIGHT BATTERIES PER MM.
